# SDR R61A2021121601018

- Difficulty date: December 1, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000045
- Aircraft time: 38,244 hours, 25,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tail Cone
- Part number: 17098035401
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE CRACKED ON LH SIDE AFT OF FRAME 100.  REPAIRED TAILCONE IAW ETD2021-170-040952
